Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2629
Title: Generalized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equation
Authors: Aslan, İsmail
Keywords: Nonlinear equations
Zakharov-Kuznetsov equation
Exp-function method
Solitary wave solutions
Issue Date: Oct-2010
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2010). Generalized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equation. Applied Mathematics and Computation, 217(4), 1421-1429. doi:10.1016/j.amc.2009.05.037
Abstract: In this paper, the Exp-function method is employed to the Zakharov-Kuznetsov equation as a (2 + 1)-dimensional model for nonlinear Rossby waves. The observation of solitary wave solutions and periodic wave solutions constructed from the exponential function solutions reveal that our approach is very effective and convenient. The obtained results may be useful for better understanding the properties of two-dimensional coherent structures such as atmospheric blocking events. © 2009 Elsevier Inc. All rights reserved.
URI: http://doi.org/10.1016/j.amc.2009.05.037
http://hdl.handle.net/11147/2629
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2629.pdfMakale207.79 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

25
checked on Oct 1, 2022

WEB OF SCIENCETM
Citations

20
checked on Oct 1, 2022

Page view(s)

116
checked on Oct 3, 2022

Download(s)

164
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.